# SDR DL73S040489

- Difficulty date: May 31, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- Aircraft time: 49,654 hours, 38,992 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part serial: 96064H778
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDOW CRACKED INFLT DESCENDING THROUGH 25,000 FT AT 280 KT.  REPLACED SAME.
